# SDR CA961203017

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 83231046001
- Condition: Missing
- Location: Rt Mlg Door Arm
- Component: Dhav, 85420014009
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW NOTICED THAT FORWARD GEAR DOOR FOR THE RIGHT HAND MAIN LANDING GEAR WAS NOT CLOSED, AND WAS FLAPPING AROUND. ALL GEAR INDICATIONS NORMAL. BOLT NAS6204-13H AND THREADED BUSHING WHICH CONNECTS FORWARD DOOR ACTUATOR CONNECTING ROD WAS MISSING AND FORWARD HINGE ARM WAS FOUND BENT.
